# SDR HNAA2015050800154

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 44,066 hours, 64,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Cracked
- Location: Emergency Light
- Component: Light
- Component part number: HA14461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT SIDEWALL EMERGENCY LIGHT ASSY MOUNT BASE IS CRACKED.  R & R SIDEWALL LIGHT ASSY AT RT EMERGENCY SIDEWALL ASSY.
